# SDR TWAA9805401

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 2530 · Buffet/Galleys
- Part: Cofee Maker
- Part number: 4110001143
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

STL - FLT 531 - NR 2 COFFEE MAKER SHOT FLAMES AND SMOKE.  TURNED OFF COFFEE MAKER.  REPLACED COFFEE MAKER.  CHECK-C 12-3-97 STL.  (X)
